Neomycin Polymyxin B ear drops have destroyed my life
I ate a ton of junk food in December and my symptoms got much worse
Today the kitchen is cleaned of junk food and I’m eating clean again
I have not left this house in over two years now
One try around the block that was it
My brain is burning me like hot chili pepper like fire
Keep fighting warrior
Make sure there is NO ADDED FLUORIDE
Most psychiatric drugs contain high amounts of fluoride
This calcifies the pineal gland and impairs cognitive functioning
Can anyone explain why Ashton advises not to eat honey or salmon in withdrawal?
This getting crazy what we can and can’t eat… I’m seeing so many people who are scared to eat.
People should obviously avoid MSG and food with alcohol, but it’s sad how scared folks are. Even if food does make people feel bad its not damaging anyone further, it’s just a set back and will resolve in a few days or so… it’s hard for people to remember that when they feel so bad. It took me 10 months to stop freaking out about it too.
I agree with you, if we listen to everyone we would not eat or drink anything.
Salmon messes me up bad!!!
Petition to UK Govt nominating Prof Heather Ashton to be recognised by Queen
« on: December 20, 2018, 05:24:15 pm »
I very much hope that many people here will sign this petition. I am sure many of us would like to see Prof Heather Ashton honoured by the Queen in recognition of her work for the victims of benzodiazepines.
Thank you very much in advance.
“The signatories to this petition want to see Prof Ashton honoured for her selfless work supporting those effected by benzodiazepines and other addictive substances and drugs. A direct request to Her Majesty’s Government to honour Prof Ashton is in progress. This petition has been started by a small group of dedicated activists and supporters of campaigns to raise awareness of the affects of over prescription of all psychiatric drugs. Their aims are to ensure health organisations such as Public Health England revise their guidelines for the use of these drugs to medicine and psychiatry to avoid further patient suffering in the future.”
From Wikipedia: “Repeated benzodiazepine withdrawal episodes may result in similar neuronal kindling as that seen after repeated withdrawal episodes from alcohol, with resultant increased neuro-excitability. The glutamate system is believed to play an important role in this kindling phenomenon with AMPA receptors which are a subtype of glutamate receptors being altered by repeated withdrawals from benzodiazepines. The changes which occur after withdrawal in AMPA receptors in animals have been found in regions of the brain which govern anxiety and seizure threshold; thus kindling may result in increased severity of anxiety and a lowered seizure threshold during repeated withdrawal. Changes in the glutamate system and GABA system may play an important role at different time points during benzodiazepine withdrawal syndrome.“
The following quote is taken from chapter one of her manual:
“For twelve years (1982-1994) I ran a Benzodiazepine Withdrawal Clinic for people wanting to come off their tranquillisers and sleeping pills. Much of what I know about this subject was taught to me by those brave and long-suffering men and women. By listening to the histories of over 300 ‘patients’ and by closely following their progress (week-by-week and sometimes day-by-day), I gradually learned what long-term benzodiazepine use and subsequent withdrawal entails.”
« on: September 25, 2018, 08:15:49 pm »
The side effects have gotten a little too much for me this week because they are hitting areas that are huge triggers – my eyesight. I’m an artist and design for a living. I’ve been able to work throughout this ordeal but now things are complicated because I have visual snow. I need to go for an eye exam to rule out actual eye damage, but eye exams are a huge stressor for me. I have fainted in my last two exams, and that was WITH Klonopin. What the heck do I do now? My fear is actually enough for me to want to skip out on the appointment completely which I know is stupid but I don’t want to faint. I don’t know what to do or how to cope right now. I cried hysterically earlier. The exam isn’t until Thursday morning.
Re: Freaking out
« Reply #1 on: September 26, 2018, 10:22:35 pm »
I cancelled my appointment. I can’t do it
word of caution
« on: March 07, 2018, 08:23:12 pm »
please do not move this post to the supplement section as I think it’s something everyone needs to see
i am going to be taking a break from BB for a little while due to lots of travel but wanted to post something – i am 9 months out now and had been doing amazing – then – in a frustrated moment with sleep – i decided to try – literally – a 1/2 capsule of GABA – i had used it years ago before z drugs, i had carefully carefully avoided all GABA impacting things until then – well – for 72 hours – i went back into acute – severe severe withdrawal – absolutely terrifying – no sleep in those 72 hours – my heart rate that had been back in the 60s went back to 100 – severe muscle pain, constant chemical induced panic – not anxiety – panic. so – for those of you who have been dabbling with GABA supplements thinking they will ease the burden of withdrawal – this experience showed me that – it is indeed true what the ashton manual says– that anything acting on GABA really isnt helping you but delaying or preventing healing…… withdrawal is horrible – and its just something you have to get through – i really believe that anything acting on GABA is going to hinder or prevent healing – so carefully research what you take – things like holy basil, ashwagandha, relora, passionflower, CBD – they all hit the GABA receptors. if you find you aren’t getting better – this may be why.
thankfully after 72 hours everything went back to normal and i learned a very valuable lesson. i suspect alcohol would have this same effect so will continue to abstain for a good long while – not worth the terror of what i went through in those 72 hours wondering if i had totally reset the clock back to zero… looking forward to my vacation in the sun and then lots of work travel – i am grateful to have reclaimed my life and will never risk my recovery again. I accept sleep will be up and down a while longer!
Re: Anxiety at 4 p.m. every day
« Reply #3 on: December 29, 2017, 07:55:50 pm »
I need desperately to talk to someone about how to navigate this forum. I also notice that most of the posts I read are often many, many years old. What’s up with that? I also had a question about any updated versions [other than the 2011 supplement] of the Ashton Manual or something similar. Has there really been hardly anything new discovered or able to be shared that can help those of us who are suffering so badly? I have so many questions and would really like to speak to someone who might be able to help me. Like I said, navigating this forum is very difficult for me. I am not as literate as I’d like to be with it, plus the drugs during surgery and the benzo’s have really messed up my cognitive abilities. I used to be really “sharp.” I had gotten off of Klonopin and onto Valium June 25, 2017 and then tapered from 12 mg. Valium to “0” on Sept 1, 2017. My body was burning the whole time from 9/1/17 to 11/15/17 and then progressed rapidly to almost total sleeplessness and “acid” burning over my whole body and inside every “cavity” in the body. All my bones hurt and everything the dr.’s tried me on did not help: Gabapentin, Trazadone, Hydroxyzine, muscle relaxants, sleep aids, Beta-blockers, etc. I couldn’t even move anymore and was literally dying. Dr. put me back on 10 mg. valium, but I instantly dropped it down to 6.25 mg. I take 5 mg. to sleep at night and .25 first thing in the morning. I desperately want to get off this “poison,” but am literally scared to death! I was told later by a doctor at the Urgent Care I visited that I tapered wayyyyyy too fast. He said he advises his patients to take at least a half a year. I did my 12 mg. taper a little over 2 months. I suffered while tapering, but thought that was all part of the process. I am really ignorant when it comes to supplements, medications and drugs. I didn’t use them. I ate very healthy and even taught health and nutrition. I am told by a new neuropsychologist and all the past doctors that the drugs during surgery [anethethesia, antibiotics, or pain meds such as morphine, oxycodone, etc.] messed up my mind and then all the benzo’s and antidepressants [including Mirtazepine] they tried without success, all added to the attack on my poor brain. Now I am still suffering from a very sensitive brain response and increasing depression because of all of this mess, but see no way to get out of it. How can I taper when I am feeling so very badly? Are my symptoms from the benzo withdrawal? The Mirtazepine withdrawal [did this along with the benzo withdrawal–a big “no-no” I am finding out later]? Or is my brain permanently messed up due to the drugs at surgery? Since I don’t know, I am confused as to what to do. Any thoughts? Can someone please at least tell me how to navigate the forum and at least be willing to answer any questions about it if there is nothing you can help me with about my physical/mental condition post-surgery/benzo/antidepressant?
Please, please help me.